MathSciNet Relay Station
MathSciNet bibliographic data
MR2785495 17B10
Feigin, Evgeny; Fourier, Ghislain; Littelmann, Peter PBW filtration and bases for irreducible modules in type ${\ssf A}_n$. Transform. Groups 16 (2011), no. 1, 71–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement